MathSciNet Relay Station
MathSciNet bibliographic data
MR1847885 (2002i:53085) 53C43 (53D15)
Duggal, K. L.; Ianus, S.; Pastore, A. M. Maps interchanging $f$-structures and their harmonicity. Acta Appl. Math. 67 (2001), no. 1, 91–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement